SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
CONTRIBUTED PAPERS
H Design of Periodically Nonuniform Interpolation and Decimation for Non-Band-Limited Signals
Masaaki NAGAHARAMasaki OGURAYutaka YAMAMOTO
Author information
JOURNALS FREE ACCESS

Volume 4 (2011) Issue 5 Pages 341-348

Details
Download PDF (702K) Contact us
Abstract

In this paper, we consider signal interpolation of discrete-time signals which are decimated nonuniformly. A conventional interpolation method is based on the sampling theorem, and the resulting system consists of an ideal filter with complex-valued coefficients. While the conventional method assumes band limitation of signals, we propose a new method by sampled-data H optimization. By this method, we can remove the band-limiting assumption and the optimal filter can be with real-valued coefficients. Moreover, we show that without band-limited assumption, there can be the optimal decimation patterns among ones with the same ratio. By examples, we show the effectiveness of our method.

Information related to the author
© 2011 The Society of Instrument and Control Engineers
Previous article Next article

Recently visited articles
feedback
Top